RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2012, Volume 203, Number 1, Pages 61–76 (Mi msb7800)  

Existence of boundary values of solutions of elliptic equations in a strip

V. P. Mikhailov

Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: Given a linear constant-coefficient elliptic equation of arbitrary order on a two-dimensional strip, a criterion is obtained for the existence of the mean-square limits of its solutions on the boundary of the strip.
Bibliography: 2 titles.

Keywords: elliptic equation, boundary value, Hilbert space, projection operator.

Funding Agency Grant Number
Russian Foundation for Basic Research 07-01-00144_а
Ministry of Education and Science of the Russian Federation НШ-3224.2008.1


DOI: https://doi.org/10.4213/sm7800

Full text: PDF file (484 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2012, 203:1, 60–74

Bibliographic databases:

Document Type: Article
UDC: 517.956.2
MSC: 35J67
Received: 14.10.2010

Citation: V. P. Mikhailov, “Existence of boundary values of solutions of elliptic equations in a strip”, Mat. Sb., 203:1 (2012), 61–76; Sb. Math., 203:1 (2012), 60–74

Citation in format AMSBIB
\Bibitem{Mik12}
\by V.~P.~Mikhailov
\paper Existence of boundary values of~solutions of elliptic equations in a~strip
\jour Mat. Sb.
\yr 2012
\vol 203
\issue 1
\pages 61--76
\mathnet{http://mi.mathnet.ru/msb7800}
\crossref{https://doi.org/10.4213/sm7800}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2933092}
\zmath{https://zbmath.org/?q=an:1243.35068}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2012SbMat.203...60M}
\elib{http://elibrary.ru/item.asp?id=19066311}
\transl
\jour Sb. Math.
\yr 2012
\vol 203
\issue 1
\pages 60--74
\crossref{https://doi.org/10.1070/SM2012v203n01ABEH004213}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000301886900003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84858765788}


Linking options:
  • http://mi.mathnet.ru/eng/msb7800
  • https://doi.org/10.4213/sm7800
  • http://mi.mathnet.ru/eng/msb/v203/i1/p61

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:353
    Full text:51
    References:57
    First page:38

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019